Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 15, Pages 2511-2515

Another simple proof of the quintuple product identity

Mathematical Science Program, University of Illinois at Springfield, Springfield 62703-5407, IL, USA

Received 14 December 2004; Revised 15 May 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.